# SDR SWIA201743761

- Difficulty date: August 18, 2017
- Submitted: September 12, 2017
- Operation: Air carrier
- Aircraft: N923SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7664
- Aircraft time: 38,658 hours, 32,797 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Plate
- Condition: Gouged
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING AFT FLAP HINGE ARM LOCATED UNDER PANEL 686BB HAS GOUGE INBD GUIDE PLATE. REPLACED OUT OF LIMITS ATTACHMENT BRACKET IAW SRM.
